# SDR USAABB04027

- Difficulty date: February 24, 2004
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - DURING AN ANNUAL SLIDE OPERATIONAL CHECK, THE R1 DOOR SLIDE DEPLOYED PROPERLY, BUT FAILED TO HOLD PRESSURE.  MAINTENANCE REPLACED THE SLIDE.  THE SLIDE WAS FOUND TO HAVE NUMEROUS HOLES.  THE HOLES WERE REPAIRED AND THE SLIDE RETURNED TO SERVICE.  (M)
